Matematicki Vesnik

Vol. 57, No. 3-4, 2005 · Contents

M. Bjelica:
Asymptotic planarity of Dresher mean values

I. Stanojevic:
The measure of noncompactness of matrix transformations on the spaces $c^p(\Lambda)$ and $c^p_{\infty}(\Lambda)$ ($1<p<\infty$)

A. L. Barrenechea, C. C. Pena:
Some remarks about bounded derivations on the Hilbert space of square summable matrices

A. Wafi, S. Khatoon:
The Voronovskaya Theorem for generalized Baskakov-Kantorovich operators in polynomial weight spaces

S. S. Mitrovic:
Spectral multiplicity of certain Gaussian processes

S. Stamatovic, B. Stamatovic:
Limit theorem for high level $A$-upcrossings by $\chi$-field

R. Kumar, R. Kumar:
Compact composition operators on Lorentz spaces

Ying Ge:
On pseudo-sequence coverings, $\pi$-images of metric spaces

Ch. Chattopadhyay:
On strongly pre-open sets and a decomposition of continuity

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 21 Oct 2005. Last modified: 4 November 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition